Please use this identifier to cite or link to this item:
Title: A remark on Schatten class Toeplitz operators on Bergman spaces
Author: Pau, Jordi
Keywords: Funcions holomorfes
Funcions de diverses variables complexes
Teoria d'operadors
Operadors lineals
Holomorphic functions
Functions of several complex variables
Operator theory
Linear operators
Issue Date: 2014
Publisher: American Mathematical Society (AMS)
Abstract: We provide a new characterization (valid for all $0 <p<\infty$) of Schatten class membership of Toeplitz operators induced by positive measures acting on weighted Bergman spaces on the unit ball. The result is new even for the case of the unit disk.
Note: Versió postprint del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 2014, vol. 142, num. 8, p. 2763-2768
Related resource:
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
622270.pdf266.79 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons